Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 76.

Bertoin, Jean (2019). Ergodic aspects of some Ornstein–Uhlenbeck type processes related to Lévy processes. Stochastic Processes and their Applications, 129(4):1443-1454.

Bertoin, Jean; Budd, Timothy; Curien, Nicolas; Kortchemski, Igor (2018). Martingales in self-similar growth-fragmentations and their connections with random planar maps. Probability Theory and Related Fields, 172(3-4):663-724.

Bertoin, Jean; Cortines, Aser; Mallein, Bastien (2018). Branching-stable point measures and processes. Advances in Applied Probability, 50(4):1294-1314.

Bertoin, Jean; Mallein, Bastien (2018). Biggins’ martingale convergence for branching Lévy processes. Electronic Communications in Probability, 23(83):1-12.

Bertoin, Jean; Watson, Alexander R (2018). A probabilistic approach to spectral analysis of growth-fragmentation equations. Journal of Functional Analysis, 274(8):2163-2204.

Bertoin, Jean; Curien, Nicolas; Kortchemski, Igor (2018). Random planar maps and growth-fragmentations. The Annals of Probability, 46(1):207-260.

Baur, Erich; Bertoin, Jean (2017). Weak limits for the largest subpopulations in Yule processes with high mutation probabilities. Advances in Applied Probability, 49(03):877-902.

Bertoin, Jean (2017). Markovian growth-fragmentation processes. Bernoulli, 23(2):1082-1101.

Baur, Erich; Bertoin, Jean (2016). Elephant random walks and their connection to Pólya-type urns. Physical Review E, 94(5):online.

Bertoin, Jean (2016). Compensated fragmentation processes and limits of dilated fragmentations. The Annals of Probability, 44(2):1254-1284.

Bertoin, Jean; Stephenson, Robin (2016). Local explosion in self-similar growth-fragmentation processes. Electronic Communications in Probability, 21(66):online.

Bertoin, Jean; Kortchemski, Igor (2016). Self-similar scaling limits of Markov chains on the positive integers. Annals of Applied Probability, 26(4):2556-2595.

Bauer, Erich; Bertoin, Jean (2015). The fragmentation process of an infinite recursive tree and Ornstein-Uhlenbeck type processes. Electronic Journal of Probability, 20(98):online.

Bertoin, Jean (2015). The cut-tree of large recursive trees. Annales de l'Institut Henri Poincaré (B) Probabilities et Statistiques, 51(2):478-488.

Marc Yor - La passion du mouvement brownien. Edited by: Bertoin, Jean; Jeanblanc, Monique; Legall, Jean-François; Shi, Zhan (2015). Paris: Société Mathématique de France.

Bertoin, Jean; Uribe Bravo, Gerónimo (2015). Supercritical percolation on large scale-free random trees. Annals of Applied Probability, 25(1):81-103.

Bertoin, Jean; Yor, Marc (2014). Local times for functions with finite variation: two versions of Stieltjes change-of-variables formula. Bulletin of the London Mathematical Society, 46(3):553-560.

Bertoin, Jean (2014). On the non-Gaussian fluctuations of the giant cluster for percolation on random recursive trees. Electronic Journal of Probability, 19(24):online.

Bertoin, Jean (2013). Paul Lévy et l’arithmétique des lois de probabilités. ESAIM: Probability and Statistics, 17:790-794.

Bertoin, Jean (2013). On largest offspring in a critical branching process with finite variance. Journal of Applied Probability, 50(3):791-800.

Bertoin, Jean; Yor, Marc (2013). Pure jump increasing processes and the change of variables formula. Electronic Communications in Probability, 18(41):1-7.

Bertoin, Jean (2013). Almost giant clusters for percolation on large trees with logarithmic heights. Journal of Applied Probability, 50(3):603-611.

Bertoin, Jean; Dufresne, Daniel; Yor, Marc (2013). Some two-dimensional extensions of Bougerol’s identity in law for the exponential functional of linear Brownian motion. Revista matemática iberoamericana, 29(4):1307-1324.

Bertoin, Jean; Miermont, Grégory (2013). The cut-tree of large galton-watson trees and the brownian crt. Annals of Applied Probability, 23(4):1469-1493.

Bertoin, Jean (2012). Sizes of the largest clusters for supercritical percolation on random recursive trees. Random Structures & Algorithms, 43(4):1-16.

Bertoin, Jean (2009). The structure of the allelic partition of the total population for Galton-Watson processes with neutral mutations. The Annals of Probability, 37(4):1502-1523.

Bertoin, Jean (2009). The structure of typical clusters in large sparse random configurations. Journal of Statistical Physics, 135(1):87-105.

Bertoin, Jean (2009). Two solvable systems of coagulation equations with limited aggregations. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire, 26(6):2073-2089.

Bertoin, Jean; Fontbona, J; Martinez, S (2008). Asymptotic regimes for the occupancy scheme of multiplicative cascades. Stochastic Processes and their Applications, 118(9):1586-1605.

Bertoin, Jean (2008). Homogenenous Multitype Fragmentations. In: Sidoravicius, V; Vares, M E. In and Out of Equilibrium 2. Basel: Birkhäuser Basel, 161-183.

Bertoin, Jean; Lindner, A; Maller, R (2008). On continuity properties of the law of integrals of Lévy processes. Lecture Notes in Mathematics, 1934:137-159.

Bertoin, Jean; Doney, R; Maller, R (2008). Passage of Lévy processes across power law boundaries at small times. The Annals of Probability, 36(1):160-197.

Bertoin, Jean (2008). Two-parameter Poisson-Dirichlet measures and reversible exchangeable fragmentation-coalescence processes. Combinatorics, Probability & Computing, 17(3):329-337.

Bertoin, Jean (2007). Reflecting a Langevin process at an absorbing boundary. The Annals of Probability, 35(6):2021-2037.

Bertoin, Jean; Miermont, G (2006). Asymptotics in Knuth's parking problem for caravans. Random Structures & Algorithms, 29(1):38-55.

Bertoin, Jean (2006). Different aspects of a random fragmentation model. Stochastic Processes and their Applications, 116(3):345-369.

Bertoin, Jean; Fujita, T; Roynette, B; Yor, M (2006). On a particular class of self-decomposable random variables: the durations of Bessel excursions straddling independent exponential times. Probability and Mathematical Statistics, 26(2):315-366.

Bertoin, Jean; Le Gall, J-F (2006). Stochastic flows associated to coalescent processes. III. Limit theorems. Illinois Journal of Mathematics, 50(1-4):147-181.

Bertoin, Jean; Rouault, A (2005). Discretization methods for homogeneous fragmentations. Journal of the London Mathematical Society, 72(1):91-109.

Bertoin, Jean (2005). Exponential functionals of Lévy processes. Probability Surveys, 2:191-212.

Bertoin, Jean; Martinez, S (2005). Fragmentation energy. Advances in Applied Probability, 37(2):553-570.

Bertoin, Jean (2005). SLE et invariance conforme (d'après Lawler, Schramm et Werner). Astérisque, 299(925):15-28.

Bertoin, Jean; Le Gall, J-F (2005). Stochastic flows associated to coalescent processes. II: Stochastic differential equations. Annales de l'Institut Henri Poincaré (B) Probabilities et Statistiques, 41(3):307-333.

Bertoin, Jean; Goldschmidt, C (2004). Dual random fragmentation and coagulation and an application to the genealogy of Yule processes. In: Drmota, M; Flajolet, Ph; Gardy, D; Gittenberger, B. Mathematics and computer science. Basel: Birkhäuser Verlag, 295-308.

Bertoin, Jean (2004). On small masses in self-similar fragmentations. Stochastic Processes and their Applications, 109(1):13-22.

Bertoin, Jean (2004). Random covering of an interval and a variation of Kingman's coalescent. Random Structures & Algorithms, 25(3):277-292.

Bertoin, Jean (2004). Some aspects of random fragmentations in continuous times. In: Maass, A; Martinez, S; San Martin, J. Dynamics and randomness II. Dordrecht: Springer U K, 1-15.

Bertoin, Jean (2003). Path transformations of first passage bridges. Electronic Communications in Probability, 8:155-166.

Bertoin, Jean; Le Gall, J-F (2003). Stochastic flows associated to coalescent processes. Probability Theory and Related Fields, 126(2):261-288.

Bertoin, Jean (2003). The asymptotic behavior of fragmentation processes. Journal of the European Mathematical Society, 5(4):395-416.

Bertoin, Jean (2002). Some aspects of additive coalescents. In: Li, Ta Tsien. Proceedings of the international congress of mathematicians, ICM 2002, Beijing, China, August 20-28, 2002. Vol. III: Invited lectures. Beijing: Fudan University, People's Republic of China, 15-23.

Bertoin, Jean; Caballero, M-E (2002). Entrance from 0+ for increasing semi-stable Markov processes. Bernoulli, 8(2):195-205.

Bertoin, Jean (2002). Eternal solutions to Smoluchowski's coagulation equation with additive kernel and their probabilistic interpretations. Annals of Applied Probability, 12(2):547-564.

Bertoin, Jean; Yor, M (2002). On the entire moments of self-similar Markov processes and exponential functionals of Lévy processes. Universite Paul Sabatier. Faculte des Sciences. Annales: mathematiques, 11(1):33-45.

Bertoin, Jean (2002). Self-attracting Poisson clouds in an expanding universe. Communications in Mathematical Physics, 232(1):59-81.

Bertoin, Jean (2002). Self-similar fragmentations. Annales de l'Institut Henri Poincaré (B) Probabilities et Statistiques, 38(3):319-340.

Bertoin, Jean; Yor, M (2002). The entrance laws of self-similar Markov processes and exponential functionals of Lévy processes. Potential Analysis, 17(4):389-400.

Bertoin, Jean; Giraud, C; Isozaki, Y (2001). Statistics of a flux in Burgers turbulence with one-sided Brownian initial data. Communications in Mathematical Physics, 224(2):551-564.

Bertoin, Jean (2001). Homogeneous fragmentation processes. Probability Theory and Related Fields, 212(3):301-318.

Bertoin, Jean (2001). Eternal additive coalescents and certain bridges with exchangeable increments. The Annals of Probability, 29(1):344-360.

Bertoin, Jean; Yor, Marc (2001). On subordinators, self-similar Markov processes and some factorizations of the exponential variable. Electronic Communications in Probability, 6:95-106.

Bertoin, Jean (2001). Some elements on Lévy processes. In: Shanbhag, D N; Rao, C R. Stochastic processes: theory and methods. Amsterdam: Elsevier, 117-144.

Bertoin, Jean (2001). Some properties of Burgers turbulence with white or stable noise initial data. In: Barndorff-Nielsen, O E; Mikosch, T; Resnick, S I. Lévy processes. Theory and applications. Boston: Birkhäuser, 267-279.

Bertoin, Jean (2000). A fragmentation process connected to Brownian motion. Probability Theory and Related Fields, 117(2):289-301.

Bertoin, Jean (2000). The convex minorant of the Cauchy process. Electronic Communications in Probability, 5(5):51-55.

Bertoin, Jean (2000). Clustering statistics for sticky particles with Brownian initial velocity. Journal de Mathématiques Pures et Appliquées, 79(2):173-194.

Bertoin, Jean (2000). Renewal theory for embedded regenerative sets. The Annals of Probability, 27(3):1523-1535.

Bertoin, Jean; Le Gall, J-F (2000). The Bolthausen-Sznitman coalescent and the genealogy of continuous-state branching processes. Probability Theory and Related Fields, 117(2):249-266.

Bertoin, Jean; Pitman, Jim (2000). Two coalescents derived from the ranges of stable subordinators. Electronic Journal of Probability, 5(7):1-17.

Bertoin, Jean; Pitman, Jim; de Chavez, Juan Ruiz (1999). Constructions of a Brownian path with a given minimum. Electronic Communications in Probability, 4:31-37.

Bertoin, Jean (1999). Intersection of independent regenerative sets. Probability Theory and Related Fields, 114(1):97-121.

Bertoin, Jean (1999). On overshoots and hitting times for random walks. Journal of Applied Probability, 36(2):593-600.

Bertoin, Jean; Caballero, Maria-Emilia (1999). Regularity of the Cauchy principal value of the local times of some Lévy processes. Bulletin des Sciences Mathématiques, 123(1):47-58.

Bertoin, Jean; van Harn, K; Steutel, F W (1999). Renewal theory and level passage by subordinators. Statistics and Probability Letters, 45(1):65-69.

Bertoin, Jean (1999). Structure of shocks in Burgers turbulence with stable noise initial data. Communications in Mathematical Physics, 203(3):729-741.

Bertoin, Jean (1999). Subordinators: examples and applications. In: Bernard, P. Lectures on Probability Theory and Statistics. Berlin: Springer, 1-91.

This list was generated on Thu May 23 03:01:33 2019 CEST.